Wisconsin, 2007Hail and Damaging Winds in Wisconsin, August 11, 2007
August 11, 2007 · NWS ARX · 27 events in 7 counties and zones
A cold front moved across southwest and central Wisconsin late in the evening of August 11, triggering a line of severe thunderstorms. Storm spotters, law enforcement officials, amateur radio operators and the public reported wind gusts of up to 70 mph, which knocked down trees and power lines.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $48,000
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved across southwest and central Wisconsin late in the evening of August 11, triggering a line of severe thunderstorms. Storm spotters, law enforcement officials, amateur radio operators and the public reported wind gusts of up to 70 mph, which knocked down trees and power lines.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Aug 11, 2:12 PM CST, 6 hours 33 minutes earlier.
Area forecast discussion, Aug 11, 2:12 PM CST, 6 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
312 PM CDT SAT AUG 11 2007
.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
FORECAST CONCERNS ARE ON PRECIPITATION CHANCES TONIGHT AND AGAIN
MONDAY NIGHT AND TUESDAY MORNING. SEVERE WEATHER THREAT ALSO A
CONCERN THIS EVENING.
A VERY COMPLEX MESOSCALE ANALYSIS THIS AFTERNOON. 18Z SURFACE
ANALYSIS SHOWS MAIN COLD FRONT EXTENDING FROM NEAR KINL TO KABR. THIS
MORNINGS MCS HAS RESULTED IN A RESIDUAL OUTFLOW BOUNDARY ACROSS
SOUTHERN WISCONSIN INTO NORTHEAST IOWA AND SOUTHERN MINNESOTA.
MEANWHILE...WATER VAPOR IMAGERY SHOWING AN MCV SPINNING OVER
NORTHERN IOWA. RICH LOW LEVEL MOISTURE EXTENDS FROM IOWA INTO
SOUTHERN MINNESOTA AHEAD OF THE COLD FRONT. CLOUDS HAVE HAMPERED
SURFACE HEATING...BUT LATEST LAPS ANALYSIS SHOWS MUCAPES OF 1500-
2000 J/KG ACROSS MUCH OF THE FORECAST AREA IN CLEAR AREA AHEAD OF
FRONT. VISIBLE SATELLITE IMAGERY SHOWING BAND OF MID LEVEL CLOUDS
DEVELOPING FROM NEAR KMSP TO KABR ALONG A MOISTURE CONVERGENCE AXIS.
CURRENT CONVECTION...ALBEIT STRONG HAS REMAINED BELOW SEVERE LEVELS
AND CONTINUES TO PUSH EASTWARD. STRONG CAP IN PLACE AS INDICATED BY
TAMDAR SOUNDING AT KMSP.
12Z 11AUG07 MODELS IN GOOD AGREEMENT WITH THE OVERALL SYNOPTIC
PATTERN THROUGH THE PERIOD. STILL SOME DIFFERENCES WITHIN THE QPF
FIELDS ON PLACEMENT OF CONVECTION TONIGHT. THUS HAVE USED A BLEND
BASED ON THE FORCING FIELDS.
IN THE NEAR TERM...THE PRIMARY MID LEVEL TROUGH OVER SASKATCHEWAN AND
MANITOBA WILL MOVE EASTWARD THROUGH THE MEAN RIDGE TO WESTERN ONTARIO
TONIGHT. THE ASSOCIATED COLD FRONT THEN WILL PROGRESS SOUTHEASTWARD
FROM THE DAKOTAS TO WISCONSIN LATER TONIGHT. BIGGEST QUESTION IN THE
NEAR TERM IS ON DEVELOPMENT AND EVOLUTION OF ADDITIONAL CONVECTION
THROUGH THE EVENING HOURS. STRONG CAP EXISTS FROM MINNESOTA INTO IOWA
WITH RUC SHOWING 850-700MB AVERAGE TEMPERATURE NEAR 16 CELSIUS
THROUGH 03Z WITH SOME WEAK COLD ADVECTION AT 700MB AFTER 03Z. CURRENT
THINKING IS FOR INITIAL CONVECTION TO MOVE EAST OF THE AREA WITH A
QUIET PERIOD LATE THIS AFTERNOON. THEN ADDITIONAL DEVELOPMENT LATE
THIS AFTERNOON/EARLY EVENING NEAR A KMKT-EAST OF KDLH LINE AND THEN
TRANSLATE EAST-SOUTHEAST TOWARD THE AREA. MOISTURE TRANSPORT HEAD OF
THE APPROACHING FRONT CONTINUES FEEDING NORTHWARD INTO THE AREA
THROUGH THE EVENING HOURS. BEST RAIN CHANCES LOOK TO BE ACROSS THE
NORTHERN SECTIONS OF THE FORECAST AREA AND THUS HAVE CONFIGURED THE
POPS GRID IN THIS MANNER. SEVERE WEATHER THREAT CONDITIONAL ON AMOUNT
OF UPPER COOLING TO ERODE CAP AND HOW MUCH INSTABILITY REMAINS AT
THAT TIME.
FRONT TO PUSH OUT OF THE AREA BY SUNDAY WITH HIGH PRESSURE BUILDING
IN FROM THE NORTHWEST. MODELS SHOWING DRIER AIR ADVECTING IN FROM
THE NORTH WITH DECENT MIXING. HAVE LOWERED AFTERNOON DEW POINTS
ACROSS THE SANDY AREAS NORTHEAST OF INTERSTATE 94. OTHERWISE A
MOSTLY SUNNY DAY IS EXPECTED.
THE HIGH SLIDES EAST SUNDAY NIGHT WITH MOISTURE TRANSPORT ON ITS
BACK SIDE FUELING CONVECTION ACROSS MINNESOTA AND IOWA. DRIER
EASTERLY FLOW WITH HIGH OVER THE AREA SHOULD KEEP PRECIPITATION
CHANCES AT BAY ACROSS THE WESTERN ZONES. WARM ADVECTION/MOISTURE
TRANSPORT INCREASE MONDAY AND MONDAY NIGHT AS NEXT SHORTWAVE
MOVES ALONG THE CANADIAN BORDER. AS THE ASSOCIATED COLD FRONT MOVES
TOWARD THE AREA RAIN CHANCES WILL BE INCREASING. FROPA LOOKS TO TAKE
PLACE SOMETIME MONDAY NIGHT AND THUS HAVE PLACED THE HIGHEST POPS
IN THIS TIME FRAME.
BOUNDARY SETTLES TO THE SOUTH OF THE AREA TUESDAY AND TUESDAY
NIGHT AS HIGH PRESSURE MOVES ACROSS THE WESTERN GREAT LAKES.
.LONG TERM...WEDNESDAY THROUGH SATURDAY
A NORTHWEST FLOW REGIME SETS UP ACROSS THE UPPER MIDWEST THROUGH
THE PERIOD. MEDIUM RANGE OPERATIONAL MODELS ARE IN AGREEMENT AS
CLOSED UPPER LOW FORMS OFF THE PACIFIC NORTHWEST AND BROAD HIGH
PRESSURE RIDGE SPRAWLS ACROSS THE SOUTHERN AND CENTRAL CONUS SETTING
UP THE MAIN BAND OF WESTERLIES ACROSS THE NORTHERN TIER OF STATES.
BIGGEST FORECAST CHALLENGE IS THE TIMING ISSUES OF THE WEAK IMPULSES
IN THE FAST UPPER FLOW. BOTH 06Z GFS AND 00Z ECMWF AND ENSEMBLES
POINT TO MAIN BOUNDARY REMAINING TO THE SOUTH OF THE AREA WITH WEAK
HIGH PRESSURE FARTHER NORTH. FIRST IMPULSE LOOKS TO TRANSLATE
JUST SOUTH OF THE AREA ON WEDNESDAY AND THUS HAVE KEPT THE LOWER
END POPS ACROSS THE SOUTH BOTH WEDNESDAY AND WEDNESDAY NIGHT. WITH
WEAK HIGH THEN BUILDING ACROSS THE AREA THURSDAY AND FRIDAY AS MAIN
MOISTURE TRANSPORT REMAINS ACROSS THE HIGH PLAINS. THIS AXIS TEN
SHIFTS EASTWARD SATURDAY FOR A CHANCE OF SHRA/TSRA.
&&
.AVIATION...
DIFFICULT PRE-FRONTAL ENVIRONMENT OVER THE TAF SITES THIS AFTERNOON
WITH MANY WEAK IMPULSES ENOUGH TO CAUSE CLUSTERS OF TSRA. MAIN COLD
FRONT IS NOW SHIFTING SOUTH THROUGH MN AND WILL CAUSE A MORE LINEAR
TSRA COMPLEX TO INITIATE ALONG A KMKT-EAST OF KDLH LINE THIS
EVENING. BELIEVE THIS BROKEN LINE OF +TSRA WILL SAG THROUGH SE
THROUGH THE TAF SITES. HOWEVER...THE CAP STRENGTH AND INITIATION
TIME IS DIFFICULT AND THUS SO IS TIMING IN THE TAF.
WILL PROVIDE A LATER AFTERNOON UPDATE TO TAFS TO TRY AND BUILD
TIMING INTO THE SITES OF TSRA.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&
SHORT/LONG TERM...RABERDING
AVIATION..........BAUMGARDT
Hazardous weather outlook, Aug 11, 6:25 PM CST, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
725 PM CDT SAT AUG 11 2007
IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-121100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
725 PM CDT SAT AUG 11 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.
.DAY ONE...TONIGHT
A COLD FRONT WILL LIKELY INITIATE THUNDERSTORMS BY EARLY THIS
EVENING FROM ROUGHLY DULUTH TO MINNEAPOLIS MINNESOTA...TO NEAR
SIOUX FALLS SOUTH DAKOTA. THIS BROKEN LINE OF THUNDERSTORMS WILL
SHIFT SOUTHEAST TOWARD THE AREA AS THE EVENING PROGRESSES AND
PROVIDE A SEVERE WEATHER THREAT...WITH DAMAGING WINDS AND LARGE HAIL
BEING THE MAIN THREAT.
THE STORMS SHOULD MOVE FROM NORTHWEST TO SOUTHEAST THROUGH THE
EVENING. THOSE FURTHER NORTHWEST WILL SEE THE STORMS IN THE EARLY
EVENING...WITH THOSE FURTHER SOUTHEAST SEEING STORMS MORE TOWARD
MIDNIGHT. THE SEVERE THREAT IS BEST TO THE NORTHWEST WHERE
INSTABILITY WILL BE GREATEST BEFORE WANING IN THE NIGHTTIME HOURS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A SERIES OF DISTURBANCES WILL PROVIDE A CHANCE OF THUNDERSTORMS AS
THEY TRACK EAST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY FROM SUNDAY
THROUGH TUESDAY NIGHT. AT THIS TIME...IT IS STILL TOO EARLY TO
DISCERN WHETHER ANY OF THESE THUNDERSTORMS WILL BECOME SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL PROBABLY BE NEEDED TONIGHT AS THE COLD
FRONT THUNDERSTORMS SHIFT INTO THE AREA FROM THE NORTHWEST. THE MAIN
ACTIVATION TIME FOR SPOTTER GROUPS IN AREAS FROM MEDFORD WISCONSIN TO
ROCHESTER MINNESOTA WOULD BE FROM 830 PM THROUGH MIDNIGHT. AREAS
FURTHER TO THE SOUTHEAST MAY SEE ACTIVITY IN THE LATE EVENING.
MONITORING RADAR TRENDS WOULD ASSIST IN TIMING OF DEPLOYMENT.
.EMERGENCY MANAGEMENT COORDINATION...
NO CALL IS SCHEDULED.
DAS/BAUMGARDT/THOMPSON
In the hours before
Local storm report, Aug 11, 8:42 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
942 PM CDT SAT AUG 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM HAIL BYRON 44.03N 92.65W
08/11/2007 E0.75 INCH OLMSTED MN EMERGENCY MNGR
0927 PM HAIL PLEASANTVILLE 44.45N 91.30W
08/11/2007 E0.50 INCH TREMPEALEAU WI LAW ENFORCEMENT
0928 PM HAIL BYRON 44.03N 92.65W
08/11/2007 E0.75 INCH OLMSTED MN PUBLIC
REPORTED AT THE SOMERBY GOLF COURSE
0928 PM HAIL BYRON 44.03N 92.65W
08/11/2007 E0.50 INCH OLMSTED MN STORM CHASER
&&
04Local storm report, Aug 11, 8:44 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
944 PM CDT SAT AUG 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND GST WHITEHALL 44.37N 91.31W
08/11/2007 E50 MPH TREMPEALEAU WI LAW ENFORCEMENT
OFFICERS ESTIMATE SUSTAINED WIND SPEEDS OF 40 MPH WITH
GUSTS TO 50 MPH.
&&
04Thunderstorm Wind, Trempealeau
- When
- August 11, 8:45 PM CST
- Where
- Trempealeau County, 2.1 mi WNW of Independence
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 44.362, -91.459
Many 2 to 4 inch diameter branches were blown down. Large trees were also knocked down and power outages lasted up to six hours in the area.
Hail, Buffalo
- When
- August 11, 9:14 PM CST
- Where
- Buffalo County, 7.75 mi ESE of Garden Vly
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 44.280, -91.540
Thunderstorm Wind, Buffalo
- When
- August 11, 9:20 PM CST
- Where
- Buffalo County, 1.21 mi SW of Buffalo City
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 44.218, -91.867
Winds gusted up to 70 mph and knocked trees down.
Thunderstorm Wind, Jackson
- When
- August 11, 9:32 PM CST
- Where
- Jackson County, 0.99 mi E of Shamrock
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 44.180, -90.780
A large tree was blown down.
Thunderstorm Wind, La Crosse
- When
- August 11, 9:35 PM CST
- Where
- La Crosse County, Mindoro
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 44.020, -91.100
Thunderstorm Wind, Monroe
- When
- August 11, 9:36 PM CST
- Where
- Monroe County, 4.57 mi NE of Cataract
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 44.127, -90.765
Power lines and trees down.
Thunderstorm Wind, La Crosse
- When
- August 11, 9:40 PM CST
- Where
- La Crosse County, 1.65 mi WSW of Holmen
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- NWS Employee
- Coordinates
- 43.961, -91.281
One 5 inch diameter tree and a 20 foot tall pine were uprooted.
Thunderstorm Wind, Monroe
- When
- August 11, 9:41 PM CST
- Where
- Monroe County, 0.69 mi N of Cataract
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 44.090, -90.830
Thunderstorm Wind, La Crosse
- When
- August 11, 9:44 PM CST
- Where
- La Crosse County, 1.65 mi ESE of Lytle
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 43.941, -91.299
Thunderstorm Wind, La Crosse
- When
- August 11, 9:46 PM CST
- Where
- La Crosse County, 1 mi W of West Salem
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Amateur Radio
- Coordinates
- 43.900, -91.100
Tree down on a car in veterns park.
Thunderstorm Wind, La Crosse
- When
- August 11, 9:49 PM CST
- Where
- La Crosse County, 4 mi SSE of La Crosse
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 43.747, -91.219
Trees were blown down in the Town of Shelby.
Thunderstorm Wind, Monroe
- When
- August 11, 9:49 PM CST
- Where
- Monroe County, Warrens
- Measured
- 61 kt (70 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 44.130, -90.500
Several trees were blown down in Jellystone Park. One tree landed on a camper and injured someone.
Thunderstorm Wind, La Crosse
- When
- August 11, 9:55 PM CST
- Where
- La Crosse County, 5 mi S of La Crosse
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 43.728, -91.250
Trees were reported down at Goose Island.
Thunderstorm Wind, Monroe
- When
- August 11, 10:00 PM CST
- Where
- Monroe County, 5 mi WSW of Warrens
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- COOP Observer
- Coordinates
- 44.102, -90.593
Widespread trees down, some with 15 inch diameters.
Thunderstorm Wind, Monroe
- When
- August 11, 10:05 PM CST
- Where
- Monroe County, 4.41 mi NNW of Tunnel City
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 44.060, -90.600
Thunderstorm Wind, Juneau
- When
- August 11, 10:16 PM CST
- Where
- Juneau County, (Vok)volk Aaf Camp D
- Measured
- 51 kt (59 mph) estimated gust
- Reported by
- AWOS
- Coordinates
- 43.920, -90.270
Thunderstorm Wind, Juneau
- When
- August 11, 10:25 PM CST
- Where
- Juneau County, 0.5 mi W of South Necedah
- Measured
- 59 kt (68 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 44.020, -90.090
Measured wind gust by Fire Weather RAWS site.
Thunderstorm Wind, Juneau
- When
- August 11, 10:28 PM CST
- Where
- Juneau County, 3.6 mi SSE of Necedah Hornsburg Ar
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $800
- Reported by
- Amateur Radio
- Coordinates
- 43.922, -89.972
Thunderstorm Wind, Juneau
- When
- August 11, 10:28 PM CST
- Where
- Juneau County, 4.58 mi SW of Lemonweir
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 43.733, -90.085
Thunderstorm Wind, Adams
- When
- August 11, 10:30 PM CST
- Where
- Adams County, Strongs Prairie
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 44.070, -89.980
Thunderstorm Wind, Adams
- When
- August 11, 10:30 PM CST
- Where
- Adams County, 0.5 mi E of Dellwood
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 43.970, -89.960
Thunderstorm Wind, Juneau
- When
- August 11, 10:30 PM CST
- Where
- Juneau County, 2.42 mi SE of South Necedah
- Measured
- 59 kt (68 mph) estimated gust
- Property damage
- $5,000
- Reported by
- COOP Observer
- Coordinates
- 43.995, -90.046
At least 6 trees down. Largest tree was 14 inches in diameter. Minor damage also to fence and barn.
Thunderstorm Wind, Juneau
- When
- August 11, 10:33 PM CST
- Where
- Juneau County, 0.5 mi E of South Necedah
- Measured
- 59 kt (68 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 44.020, -90.070
Thunderstorm Wind, Adams
- When
- August 11, 10:35 PM CST
- Where
- Adams County, 1.71 mi SW of White Creek
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $800
- Reported by
- Amateur Radio
- Coordinates
- 43.813, -89.894
Trees were blown down and one blocked a road.
Thunderstorm Wind, Adams
- When
- August 11, 10:45 PM CST
- Where
- Adams County, 0.69 mi N of Adams
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 43.960, -89.820
Numerous trees were blown down, several on nearby homes. Power lines were also knocked down causing house fires. Railroad crossings were also blown down.
Thunderstorm Wind, Juneau
- When
- August 11, 10:45 PM CST
- Where
- Juneau County, 5.53 mi N of Lyndon Station
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 43.800, -89.900
Thunderstorm Wind, Adams
- When
- August 11, 10:50 PM CST
- Where
- Adams County, 3.77 mi SSW of Brooks
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 43.770, -89.659
Trees were blown down across Highway 82 and widespread limbs were down. There were also reported power outages.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Georgia, August 11, 20071 death · 1 event
- Hail and Damaging Winds in Georgia, August 11 to 12, 2007$307,000 · 53 kt wind · 7 events
- Damaging Winds and Lightning Strike in Wisconsin, August 11 to 12, 2007$183,000 · 56 kt wind · 17 events
- Hail and Damaging Winds in Florida, August 11, 2007$252,000 · 50 kt wind · 7 events
- Damaging Winds in Georgia, August 11, 2007$99,000 · 60 kt wind · 14 events
- Hail and Damaging Winds in Wisconsin, August 11, 2007$100,000 · 60 kt wind · 4 events
- Damaging Winds in Louisiana, August 11, 2007$30,000 · 55 kt wind · 3 events
- Damaging Wind in Colorado, August 11, 2007$30,000 · 61 kt wind · 1 event
- Hail and Damaging Winds in Minnesota, August 11, 2007$6,000 · 1.75 in hail · 17 events
- Damaging Winds in Georgia, August 11, 200750 kt wind · 15 events
- Damaging Wind in Arizona, August 11, 2007$15,000 · 61 kt wind · 1 event
- Hail and Heavy Rain in Minnesota, August 11, 20070.75 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 42931, 42925, 42994, 42936, 42938, 42944, 42951, 43006, 42953, 42955, 42959, 42962, 42963, 42964, 42995, 42996, 42998, 42966, 42968, 42970, 42973, 42979, 42982, 42984, 42985, 43001, 42991.